# SDR USAA2012031300016

- Difficulty date: March 11, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 8,963 hours, 2,910 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100400
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORT - AFT BAG PIT FLOORBOARD 151GF DELAMINATED AT ENTRANCE BETWEEN FR52 TO FR56, S32R.  REPLACED  FLOOR PANEL 151GF IAW A321AMM 53-42-14.
